# SDR ASOA200901289

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT UPPER RADIUS INSIDE ACCESS AREA 832BR.  ET INSP IAW NDTM 51-20-06 CRACK VERIFIED IN SUSPECT AREA (NDT-6) 11-11-09. (32)  REMOVED THE CRACKED INTERCOSTAL FROM THE DOOR IAW SRM 51-42-06.   GVI INSP PERFORMED, NO DEFECTS NOTED.  LOCATED, DRILLED, AND INSTALLED INTERCOSTAL IAW SRM 51-42-06, 51-42-13.  COMPLIED WITH PAX DOOR LATCH MECHANISM OPS TEST AS REQUIRED IAW AMM 52-11-25-710-801 OPS TEST GOOD.
